Sur la régularité du profil isopérimétrique des surfaces riemanniennes compactes
Annales de l'Institut Fourier, Volume 48 (1998) no. 1, p. 247-264

The isoperimetric profile of a closed Riemannian surface is studied. A 4 terms expansion at 0 is given. For analytic metrics, the profile is semianalytic. Smooth metrics whose profile is not of class C 1 near 0 are constructed on the 2-sphere.

On montre que, sur une surface riemannienne compacte, le profil isopérimétrique admet un développement limité à l’ordre 3 en 0. Lorsque la métrique est analytique, le profil est semi-analytique. Il existe des métriques lisses sur la 2-sphère dont le profil n’est pas de classe C 1 au voisinage de 0.

@article{AIF_1998__48_1_247_0,
     author = {Pansu, Pierre},
     title = {Sur la r\'egularit\'e du profil isop\'erim\'etrique des surfaces riemanniennes compactes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {1},
     year = {1998},
     pages = {247-264},
     doi = {10.5802/aif.1617},
     zbl = {0974.53022},
     mrnumber = {99i:53035},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1998__48_1_247_0}
}
Pansu, Pierre. Sur la régularité du profil isopérimétrique des surfaces riemanniennes compactes. Annales de l'Institut Fourier, Volume 48 (1998) no. 1, pp. 247-264. doi : 10.5802/aif.1617. http://www.numdam.org/item/AIF_1998__48_1_247_0/

[A] V. Arnold, Méthodes mathématiques de la mécanique classique, MIR, 1976. | MR 57 #14033a | Zbl 0385.70001

[BP] C. Bavard et P. Pansu, Sur le volume minimal de R2, Ann. Sci. Ec. Norm. Sup. Paris, 19 (1986), 479-490. | Numdam | MR 88b:53048 | Zbl 0611.53038

[BC] I. Benjamini and J. Cao, A new isoperimetric comparison theorem for surfaces of variable curvature, Preprint, Cornell University, 1995. | Zbl 0886.53031

[B] G. Bol, Isoperimetrische Ungleichungen für Bereiche auf Flächen, Jber. Deutsch. Math. Verein, 51 (1941), 219-257. | JFM 67.0697.02 | MR 8,338h | Zbl 0026.08901

[F] F. Fiala, Sur le problème des isopérimètres sur les surfaces ouvertes à courbure positive, Comment. Math. Helv., 13 (1941), 293-346. | JFM 67.0698.01 | MR 3,301b | Zbl 0025.23003

[F] W. Fleming, Flat chains over a finite coefficient group, Trans. Amer. Math. Soc., 121 (1966), 160-186. | MR 32 #2554 | Zbl 0136.03602

[H] H. Hironaka, Subanalytic sets. In "Number theory, algebraic geometry and commutative algebra", Conference in honour of Akizuki, Kinokuniya, Tokyo, 1973, 453-494. | MR 51 #13275 | Zbl 0297.32008

[HHM] H. Howards, M. Hutchings and F. Morgan, The isoperimetric problem on surfaces, Preprint Princenton Univ., 1997.

[KJZ] K. Kurdyka, S. Lojasiewicz and M.A. Zurro, Stratifications distinguées comme outils en géométrie semi-analytique, Manus. Math., 86 (1995), 81-102. | MR 96a:32013 | Zbl 0817.32005

[RR] M. Ritore and A. Ros, Stable constant mean curvature tori and the isoperimetric problem in three space forms, Comment. Math. Helv., 67 (1992), 293-305. | MR 93a:53055 | Zbl 0760.53037

[T] M. Tamm, Subanalytic sets in the calculus of variations, Acta Math., 146 (1981), 167-199. | MR 82h:32012 | Zbl 0478.58010